# SDR AALA20091209MIA08

- Difficulty date: December 9, 2009
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 44,156 hours, 5,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 24C HAS ONE LAMP INOPERATIVE.  REPLACED LAMP.
